RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Levin, Anatoly Yur'evich

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 32

Number of views:
This page:589
Abstract pages:4922
Full texts:2096
References:163
Professor

http://www.mathnet.ru/eng/person20184
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/487354

Publications in Math-Net.Ru
1995
1. A. Yu. Levin, “Kharitonov's theorem for weakly non-stationary systems”, Uspekhi Mat. Nauk, 50:6(306) (1995),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:6 (1995), 1280–1281  isi
1993
2. A. Yu. Levin, “On a consistent multidimensional non-parametric test for homogeneity”, Uspekhi Mat. Nauk, 48:6(294) (1993),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:6 (1993), 164–165  isi
1992
3. A. Yu. Levin, “Absolute nonoscillation stability and related problems”, Algebra i Analiz, 4:1 (1992),  154–166  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:1 (1993), 149–161
1988
4. A. Yu. Levin, “A criterion for absolute disconjugate stability for $n$th-order equations”, Uspekhi Mat. Nauk, 43:5(263) (1988),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 244–245  isi
1984
5. G. N. Kopylov, A. Yu. Levin, “Realizability of a stochastic multiproduct flow”, Dokl. Akad. Nauk SSSR, 276:5 (1984),  1053–1055  mathnet  mathscinet  zmath
1975
6. A. Yu. Levin, “Some questions on the asymptotics for ordinary linear differential equations”, Dokl. Akad. Nauk SSSR, 225:3 (1975),  503–506  mathnet  mathscinet  zmath
7. A. Yu. Levin, G. D. Stepanov, “One-dimensional boundary value problems with operators that do not lower the number of sign alternations”, Uspekhi Mat. Nauk, 30:1(181) (1975),  245–246  mathnet  mathscinet  zmath
1971
8. A. Yu. Levin, “Algorithm for the shortest connection of a group of graph vertices”, Dokl. Akad. Nauk SSSR, 200:4 (1971),  773–776  mathnet  mathscinet  zmath
1970
9. A. Yu. Levin, “Repetition of two-person games in long intervals of time”, Dokl. Akad. Nauk SSSR, 192:1 (1970),  23–25  mathnet  mathscinet  zmath
1969
10. A. Yu. Levin, “Non-oscillation of solutions of the equation $x^{(n)}+p_1(t)x^{(n-1)}+…+p_n(t)x=0$”, Uspekhi Mat. Nauk, 24:2(146) (1969),  43–96  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:2 (1969), 43–99
1968
11. A. Yu. Levin, “Behavior of the solutions of the equation $\ddot x+p(t)\dot x+q(t)x=0$ in the nonoscillatory case”, Mat. Sb. (N.S.), 75(117):1 (1968),  39–63  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:1 (1968), 33–55
1967
12. A. Yu. Levin, “Passage to the limit for nonsingular systems $\dot{X}=A_n(t)X$”, Dokl. Akad. Nauk SSSR, 176:4 (1967),  774–777  mathnet  mathscinet  zmath
13. M. V. Vishnyakov, A. Yu. Levin, “Estimate of a determinant whose elements lie inside a given circle”, Mat. Zametki, 1:6 (1967),  659–664  mathnet  mathscinet  zmath; Math. Notes, 1:6 (1967), 438–441
14. A. Yu. Levin, “Convex and quasi-convex systems of equations”, Uspekhi Mat. Nauk, 22:3(135) (1967),  235–236  mathnet
1966
15. A. Yu. Levin, “Classification of no-oscillation cases for equation $\ddot{x}+p(t)\dot{x}+q(t)x=0$ where $q (t)$ is of constant sign”, Dokl. Akad. Nauk SSSR, 171:5 (1966),  1037–1040  mathnet  mathscinet  zmath
1965
16. A. Yu. Levin, “An algorithm for minimizing convex functions”, Dokl. Akad. Nauk SSSR, 160:6 (1965),  1244–1247  mathnet  mathscinet  zmath
1964
17. A. Yu. Levin, “The Fredholm equation with smooth kernel and boundary-value problems for a linear differential equation”, Dokl. Akad. Nauk SSSR, 159:1 (1964),  13–16  mathnet  mathscinet  zmath
18. A. Yu. Levin, “On the distribution of zeros of solutions of a linear differential equation”, Dokl. Akad. Nauk SSSR, 156:6 (1964),  1281–1284  mathnet  mathscinet  zmath
19. A. Yu. Levin, “A bound for a function with monotonely distributed zeros of successive derivatives”, Mat. Sb. (N.S.), 64(106):3 (1964),  396–409  mathnet  mathscinet  zmath
1963
20. A. Yu. Levin, “On linear second-order differential equations”, Dokl. Akad. Nauk SSSR, 153:6 (1963),  1257–1260  mathnet  mathscinet
21. A. Yu. Levin, “Some questions on the oscillation of solutions of linear differential equations”, Dokl. Akad. Nauk SSSR, 148:3 (1963),  512–515  mathnet  mathscinet  zmath
22. A. Yu. Levin, Yu. I. Petunin, “Some problems related to the concept of orthogonality in a Banach space”, Uspekhi Mat. Nauk, 18:3(111) (1963),  167–170  mathnet  mathscinet  zmath
23. I. A. Bakhtin, A. Yu. Levin, M. Krasnosselsky, “Finding the extremum of a function on a function on a polyhedron”, Zh. Vychisl. Mat. Mat. Fiz., 3:2 (1963),  400–409  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:2 (1963), 533–546
1962
24. A. Yu. Levin, “On the zero zone of stability”, Dokl. Akad. Nauk SSSR, 145:6 (1962),  1221–1223  mathnet  mathscinet  zmath
25. G. A. Bessmertnykh, A. Yu. Levin, “Some bounds for differentiable functions of one variable”, Dokl. Akad. Nauk SSSR, 144:3 (1962),  471–474  mathnet  mathscinet  zmath
26. A. Yu. Levin, “On a stability criterion”, Uspekhi Mat. Nauk, 17:3(105) (1962),  211–212  mathnet
27. A. Yu. Levin, V. V. Strygin, “On the rate of convergence of the Newton–Kantorovich method”, Uspekhi Mat. Nauk, 17:3(105) (1962),  185–187  mathnet  mathscinet  zmath
28. M. Krasnosselsky, A. Yu. Levin, “On the stabilisation of the solutions of optimal problems”, Zh. Vychisl. Mat. Mat. Fiz., 2:5 (1962),  915–921  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 2:5 (1963), 1065–1073
1961
29. A. Yu. Levin, “On the stability of solutions of second-order equations”, Dokl. Akad. Nauk SSSR, 141:6 (1961),  1298–1301  mathnet  mathscinet  zmath
30. A. Yu. Levin, “Some estimates for a differentiable function”, Dokl. Akad. Nauk SSSR, 138:1 (1961),  37–38  mathnet  mathscinet  zmath
31. A. Yu. Levin, “Differential properties of Green's function in a manypoint boundary-value problem”, Dokl. Akad. Nauk SSSR, 136:5 (1961),  1022–1025  mathnet  mathscinet  zmath
1960
32. A. Yu. Levin, “A comparison principle for second-order differential equations”, Dokl. Akad. Nauk SSSR, 135:4 (1960),  783–786  mathnet  mathscinet  zmath

1998
33. E. A. Asarin, I. A. Bakhtin, N. A. Bobylev, V. A. Bondarenko, V. Sh. Burd, E. A. Gorin, S. V. Emel'yanov, P. P. Zabreiko, L. A. Ivanov, V. S. Kozyakin, A. M. Krasnosel'skii, N. A. Kuznetsov, A. B. Kurzhanskii, A. Yu. Levin, È. M. Muhamadiev, A. I. Perov, Yu. V. Pokornyi, A. V. Pokrovskii, D. I. Rachinskii, V. V. Strygin, Ya. Z. Tsypkin, V. V. Chernorutski, “Memory of M. A. Krasnosel'skii”, Avtomat. i Telemekh., 1998, 2,  179–184  mathnet
1977
34. A. Yu. Levin, “Поправки к статье “Некоторые вопросы асимптотики для обыкновенных линейных дифференциальных уравнений” (ДАН, т. 225, № 3, 1975 г.)”, Dokl. Akad. Nauk SSSR, 232:6 (1977),  1232  mathnet
1965
35. A. Yu. Levin, “Поправки к статье “Уравнение Фредгольма с гладким ядром и краевые задачи для линейного дифференциального уравнения” (ДАН, т. 159, № 1, 1964 г.)”, Dokl. Akad. Nauk SSSR, 163:3 (1965),  542  mathnet
36. A. Yu. Levin, “Integral criteria for the equation $\ddot x+q(t)x=0$ to be nonoscillatory”, Uspekhi Mat. Nauk, 20:2(122) (1965),  244–246  mathnet  mathscinet
1964
37. A. Yu. Levin, “Поправки к статье “О линейных дифференциальных уравнениях второго порядка” (ДАН, т. 153, № 6, 1963 г.)”, Dokl. Akad. Nauk SSSR, 158:2 (1964),  254  mathnet
1962
38. A. Yu. Levin, “Поправки к статье “Об устойчивости решений уравнений второго порядка” (ДАН, т. 141, № 6)”, Dokl. Akad. Nauk SSSR, 146:5 (1962),  982  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019